Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems
HTML articles powered by AMS MathViewer

by I. Babuška and J. E. Osborn PDF
Math. Comp. 52 (1989), 275-297 Request permission

Corrigendum: Math. Comp. 63 (1994), 831-832.
Corrigendum: Math. Comp. 63 (1994), 831-832.


Refined estimates for finite element or, more generally, Galerkin approximations of the eigenvalues and eigenvectors of selfadjoint eigenvalue problems are presented. More specifically, refined results on the asymptotic behavior of the eigenvalue and eigenvector errors are proved. Both simple and multiple eigenvalues are treated.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N25
  • Retrieve articles in all journals with MSC: 65N30, 65N25
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 52 (1989), 275-297
  • MSC: Primary 65N30; Secondary 65N25
  • DOI:
  • MathSciNet review: 962210